# SDR USAA2015020900015

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 5,590 hours, 2,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL WHEN USING PACK 2 UPON GATE ARRIVAL.  PERFORMED OPERATIONAL CHECK OF PACK NR 2 NO ODOR PRESENT.
